Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 45, Number 1

All articles in this issue are freely accessible.

The iterated Stieltjes transform
R. P. Boas and D. V. Widder.
Trans. Amer. Math. Soc. 45 (1939), 1-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501983
The abstract groups $G^{m,n,p}$
H. S. M. Coxeter.
Trans. Amer. Math. Soc. 45 (1939), 73-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501984
Some existence theorems in the calculus of variations. III. Existence theorems for nonregular problems
E. J. McShane.
Trans. Amer. Math. Soc. 45 (1939), 151-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501985